# SDR UPS06447016

- Difficulty date: May 9, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B144602
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING I/B LANDING LIGHT I/B PANEL FOUND PUNCH HOLE.  CRACK LENGTH .375 INCH DIA.  PANEL REPAIRED AS PER RS R57-41-35483 AND ENGINEERING FILE NUMBER 747-57-20091.
